Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Trying to concieve, had abortion, bilateral polycystic ovaries, hypothyroidism, irregular periods. Suggestions?

I have had an abortion last year in november at 3 &1/2 months since then i have problem conceiving, an ultrasound revealed bilateral polycystic ovaries, i have had hypothyroidism for 6 years and now is controlled at a dose of 50 mcg. my age is 30 and i have a 4& 1/2 years old girl conceived naturally. I have very irregular menses.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

As you have poly cystic ovarian disease and hypothyrodism, both these conditions cause infertility.

You are on regular medication for hypothyrodism and is under control. so i advise you to consult your doctor and discuss about oral contraceptive which has to be taken for three months which will help both in treating your irregular periods and PCOD,and ovulation induction drugs which will help to conceive.


Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor